# SDR DALA2022061304114

- Difficulty date: June 10, 2022
- Submitted: June 13, 2022
- Operation: Air carrier
- Aircraft: N848DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31959
- Aircraft time: 20,473 hours, 8,057 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 8782556) DURING INSPECTION FOUND EMERGENCY LIGHTS FROM ROW 33 AFT INOP. REPLACED BATT PACK. EMERGENCY LIGHTS CK GOOD.
